# SDR SWAA2022021793337

- Difficulty date: June 6, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB INSPAR RIB AT STAB STA. 120.3 IS CRACKED AT THE 2ND VERTICAL STIFFENER ON LOWER END / TRIMMED CRACK OUT 1' X 0.334'; NDI NO DEFECTS NOTED; REPAIRED IAW SRM 55-10-09-2R-4; LH. H. STAB RIB STA 120.3 #2 STIFFENER
